Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Body trembles, face shaking, no chest pain, drinks alcohol. Is it sinus infection or bigger problems?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12184 Questions
Question
Yes.... my husband is a 49 yr old truck driver who is taking Lisinopril 10 mg,ambien 10 mg and does drink some alcolol too,has been experiencing whole body trembles or shakes even in his face at times,not just at noght ,does not drink excessive amts of caffeine,no cigarettes either,wondering if its sinus infection or bigger prolems,he is driving now and experiencing it,what to do,has been going on for 3-4 months gradually happening more,no chest pains.
Posted Tue, 24 Apr 2012 in Brain and Spine
 
 
Answered by Dr. Rakhi Tayal 25 minutes later
Hello,
Thanks for posting your query.
Tremors of the whole body can be due to excessive alcohol intake, excessive anxiety, diabetes, renal or liver pathology, hyperthyroidism, neural problems, etc.
The exact cause can only be determined after proper clinical examination as well as some blood investigations including hormone profiles, liver and renal function tests.
Right now with generalized tremors I must say that it is unsafe for him to drive. He needs a medical attention for proper diagnosis and treatment of his condition.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.

Above answer was peer-reviewed by
 
Follow-up: Body trembles, face shaking, no chest pain, drinks alcohol. Is it sinus infection or bigger problems? 10 minutes later
HI,
jUST FOUND OUT THAT HE HAS ALSO BEEN USING THOSE LITTLE CHEWING TOBACCO POUCHES CALLED SNUS,COULD THESE HAVE CAUSED IT,USING THEM X 1 YR
responded to you earlier today but no reply,he just told me he is using chewing tobacco,can this be causing his trembles,it is snus,or could Allegra (plain) be causing this? How could the alcohol be causing facial trembles?
 
 
Answered by Dr. Rakhi Tayal 8 hours later
Hello.
Thanks for writing again.
Chewing tobacco is not likely to cause these trembles. The medicines he is taking are not likely to cause these. Alcohol consumption causes neuropathies and brain fogging which can cause such tremors. A detailed investigations are needed to find out the cause.
Hope my answer is helpful. Write back if you have further queries.
Wishing you a trouble free speedy recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor